# SDR REXA2021042100267

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 31,328 hours, 29,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 120840
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,115 hours, 9,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON WITH SWITCH IN COCKPIT OR FA PANEL 	"R/R EMERGENCY LIGHT BATTERY ASSY IAW CRJ 200 JOB CARD 33-900-701 AND OPS CHECK IS GOOD AT THIS TIME.A/C OK FOR SERVICE.
"
